# SDR CALA2025062005736

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR BEAM REPAIR REQUIRES -8 AND -9 FILLERS TO BE REMADE.   REMOVED STIFFENER 1EA AND 2EA FILLERS, FABRICATED MAT ID, ALODINED,PRIMED AND INSTALLED 2EA FILLERS. AND REINSTALL 1EA STIFFENER PER HAECO PROGRESSIVE REO-G25491, STAGE 6, AND B737 SRM 51-40-02, SRM 51-20-01 ESFR COMPLETE REMOVED STIFFENER 1EA AND 2EA FILLERS, FABRICATED - MAT ID, ALODINED, PRIMED AND INSTALLED 2EA FILLERS, AND REINSTALL 1EA STIFFENER PER HAECO PROGRESSIVE REO-G25491. STAGE 6 AND B737 SRM 51-40-02 SRM 51-20-01
